# SDR IPXA2019103098457

- Difficulty date: October 7, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 80,164 hours, 16,133 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H WING #8 SLAT LOWER SKIN IS CHAFED BETWEEN STA. XOS.1005.124 & 1015.511.REPAIRED L/H WING # 8 SLAT IAW VT-SAA EA 011-5710-01-A7932 REV. I/R AND UPS EO MD11-5740-74426-A. (MINOR)
